Article: A revision of the parasitic wasps of the subfamily Braconinae occurring in America north of Mexico
Add this to your Mendeley library Report an error

Title

A revision of the parasitic wasps of the subfamily Braconinae occurring in America north of Mexico

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

69

Series / Issue

Issue: 2642

Pages

1--73

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.69-2642.1

Title

A revision of the parasitic wasps of the subfamily Braconinae occurring in America north of Mexico

By

Muesebeck, C F W

Genre

Article

Date of Publication

1927

Original Publication

Proceedings of the United States National Museum.

Volume

69

Series / Issue

Issue: 2642

Pages

1--73

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.69-2642.1

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 70247
ISSN: 0096-3801

Rights Status

Public domain. The BHL considers that this work is no longer under copyright protection.

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>A revision of the parasitic wasps of the subfamily Braconinae occurring in America north of Mexico</title>
</titleInfo>
<name>
<namePart>Muesebeck, C F W</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">69</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>69</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>73</end>
</extent>
<date>1927</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/51031</identifier>
<identifier type="doi">10.5479/si.00963801.69-2642.1</identifier>
<accessCondition type="useAndReproduction">Public domain. The BHL considers that this work is no longer under copyright protection.</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart51031,
title = {A revision of the parasitic wasps of the subfamily Braconinae occurring in America north of Mexico},
journal = {Proceedings of the United States National Museum.},
volume = {69},
copyright = {Public domain. The BHL considers that this work is no longer under copyright protection.},
url = {https://www.biodiversitylibrary.org/part/51031},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Muesebeck, C F W},
year = {1927},
pages = {1--73},
}

Download RIS citation

TY - JOUR
TI - A revision of the parasitic wasps of the subfamily Braconinae occurring in America north of Mexico
T2 - Proceedings of the United States National Museum.
VL - 69
IS - 2642
UR - https://www.biodiversitylibrary.org/part/51031
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1927
SP - 1
EP - 73
DO - 10.5479/si.00963801.69-2642.1
SN - 0096-3801
AU - Muesebeck, C F W
ER -